# SDR AALA201909239038

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 30,632 hours, 12,305 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FOR APPROX 5 MINUTES IN FLIGHT, BOTH PILOT NDS AND LOWER DU WENT BLANK. NO PANEL SWITCHING CHANGED ANYTHING. COULD NOT DISPLAY HYD PRESSURES ON ANY DISPLAY. THERE WERE NO EEC LIGHTS. ON UPPER DU, ONLY N1 AND EGT WERE DISPLAYED. NO MESSAGES WERE DISPLAYED ON PFDS. MAINTENANCE REPORTS PER MAINT MSGS 31-60041, DEU-1 SOFTWARE RESET, AND 60042, DEU-2 SOFTWARE RESET, ACCOMPLISHED DEU 1 AND 2 SELF TEST PER FIM 31-62-00. ALL TESTS PASSED, DISPLAYS SHOW NO FAULTS.
